# SDR CALA2024042601242

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 52,427 hours, 31,282 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: A8326
- Condition: Unknown
- Location: Rh Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU EXT LOAD EMER R FAULT ON EMERGENCY LIGHT TEST REQUIRES SLIDE REPLACEMENT. T/S USING TSM 33-51-00-810-808-A. PERFORMED EPSU OPERATIONAL TEST AND FOUND EXTERIOR LIGHTS FAULT LIGHT ILLUMINATED. TESTED BOTH EMERGENCY OVERWING LIGHTS AND BOTH ILLUMINATE. SUSPECT RH OVERWING SLIDE LIGHTING INOP
